# SDR YENA20151022510

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 26,369 hours, 16,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND AFT CARGO DOOR LOWER BEAM AFT DOUBLER HAS CORROSION AROUND FASTENERS C/W EA E15-933-01.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
